# SDR NACA20030089

- Difficulty date: May 29, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 44636
- Aircraft time: 34,698 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE HAS LAP SEAM CORROSION AND CRACK COMING OUT OF RIVET HOLE AT STA R170 LONGERON 20.  INSTALLED DOUBLER PER NAC DRAWING NAC011 SCENARIO 1.
